# SDR CA110209029

- Difficulty date: February 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B263
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frozen
- Location: Elevator
- Part time: 2,438 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AS THE ACFT FLARED FOR LANDING THE PITCH CONTROL FELT LIKE IT WAS IN MANUAL REVERSION, REALLY STIFF.  ONCE IN THE FLARE WITH MAIN WHEELS ON THE GROUND THE CREW PULLED EVEN HARDER TO STOP THE NOSEWHEEL FROM SLAMMING DOWN AND SUDDENLY THE PITCH CONTROLS BROKE FREE. ON TAXI IN THE F/O TESTED THE CONTROLS AND SAID THEY FELT NORMAL.  MX ACCOMPLISHED THE FOLLOWING: AUTOPILOT BITE CHECK CARRIED OUT IAW AMM 22-11-00. NO CURRENT FAULTS OR FAULT HISTORY STORED. ON CHECK OF THE ELEVATOR CABLES AT STA 1088 FOUND ICE AND SNOW BUILDUP ON CABLE. CLEARED THE ICE AND SNOW. ELEVATOR AND TAB CONTROL INSP CARRIED OUT IAW 27-31-00, CHECKS SERVICEABLE. ACFT INSPECTED FOR ICE OR SNOW CONDITION IAW AMM 05-51-28 NO FAULT FOUND.
